# SDR SWAA2020012874790

- Difficulty date: January 13, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BETWEEN BS 500D TO BS 520 AT BL0 AT PASSEN GER CABIN (1 EA). / REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 500D TO BS 520 AT BL 0 AT PASSENGER CABIN (1E/A) IAW B737-700 SRM 51-10-02 AND DRAWING #143A5400.
